# SDR UPS02238312

- Difficulty date: April 24, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK RT MLG FWD TRUNNION FITTING AT I/B SUPPORT LEG O/B FLANGE FITTING.  RT MLG FWD TRUNNION FITTING REPLACED IAW SMRO EO 2002-027-001R1 UPS ENGINEERING FILE 727-51-20054.
